Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct

Equate Allergy Relief Cetirizine Antihistamine Tablets, 10 mg, 45 Ct

Equate

Free Delivery

On your first order over $35!

Extra 5% off *

Already have an account? 

Details

Equate Allergy Relief Cetirizine Antihistamine Tablets, 10mg, 45-Count:Each tablet contains 10mg of cetirizine hydrochlorideOriginal prescription strength for all-day allergy reliefCetirizine antihistamine tablets for indoor & outdoor allergies24-hour relief of sneezing, runny
...more >>

Ingredients

Active Ingredient (In Each Tablet): Cetrizine Hci 10Mg- Antihistamine. Inactive Ingredients: Corn Starch, Fd&C Blue

Always refer to the actual package for the most accurate information